- February 16, 2012 at 5:40 am #73597
Hi. I’m not on the diet as of yet, but am considering it. My hesitation is that if I stop taking my iron supplement(which I tried and the fallout was very bad) as well as my sleeping pill(clonazapan), which I can’t sleep without,(I’ve tried several times)I don’t know if I will be able to function for very long. Can I continue to take these for a while into the cleanse or is it something I have to quit cold turkey and suffer? Because, I don’t know if my family or I will be too willing to go through that again.
mariegirlFebruary 16, 2012 at 6:13 am #73598
greenappleMemberTopics: 0Replies: 3
Mmm, I’m a newbie too but that sounds like you should consult a doctor first. This might or might not be suitable for you.February 16, 2012 at 6:19 am #73599
My doctor is very much against this whole idea of candida. So, I’m on my own.February 16, 2012 at 6:33 am #73600
Able900SpectatorTopics: 92Replies: 4811
mariegirl wrote: My hesitation is that if I stop taking my iron supplement(which I tried and the fallout was very bad) as well as my sleeping pill(clonazapan), which I can’t sleep without,(I’ve tried several times)I don’t know if I will be able to function for very long.
Can I continue to take these for a while into the cleanse or is it something I have to quit cold turkey and suffer?
I don’t think you should stop anything cold turkey, especially when it’s doctor-prescribed. You’re going to have trouble sleeping no doubt because of the Candida itself so stopping the sleeping pill now is only going to make matters worse.
AbleFebruary 16, 2012 at 6:38 am #73602
katpMemberTopics: 1Replies: 5
hi there mariegirl,
I am also new to this, and I haven’t stopped taking any of my meds (including iron supplements and thyroid pills as well as antidepressants). I don’t think the diet means that you should stop taking meds at all. They are not mutually exclusive.
all the best
KatFebruary 16, 2012 at 6:42 am #73603
thank you for all your help and advice. I am taking it all very seriously.February 16, 2012 at 9:17 am #73605
rasterParticipantTopics: 104Replies: 6838
I take a sleeping medication called amytriptaline and have used it for about 10 years. I have chronic insomnia. I have been able to get better despite its use. However, I do feel that it is a cause/factor of my candida overgrowth and leaky gut, so I hope to get off this medication sometime in the future.
-rasterFebruary 16, 2012 at 11:34 am #73612
AngRNMemberTopics: 2Replies: 2
If you opt to stop taking the clonazepam suddenly, you may suffer very serious withdrawal symptoms. Clonazepam is in a drug class called benzodiazepines and they are considered habit forming medications that should only be stopped under careful medical guidance and tapering off when stopping. Please be cautious.
The topic ‘I'm a newbie’ is closed to new replies.